Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tehsoftparade

Birth Control Helping Body Acne But Making My Face Worse?

Recommended Posts

i started ortho tri cyclen almost 3 months ago for my acne. i had taken yaz for years before with great results but had to switch after insurance issues. my skin has seemed to keep getting worse (a lot more deep pimples, mostly on my cheeks and around my mouth) since starting the OTC, but I don't know if that's the cause. I deal with dermatillomania so my skin also reflects how well I'm doing with the picking at the moment. Everyone says to give it time, but how long do I have to wait until I can tell if it's just not going to work for me. I have noticed a good amount of improvement on my back and shoulders since starting it, does that mean it will eventually work for my face too? my skin has never been this bad and i don't want to waist anymore time on something if it's just going to keep making my situation worse

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×